# SDR 95FDEA00206

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- System (JASC): 3417 · Air Data Computer
- Part: Cadc
- Part number: HG480B13
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE CAPTAIN'S AIRSPEED AND ALT FLAGS CAME IN VIEW.  PROBABLE CASE FAILURE.  THE AIR DATA CMPTR CB WAS POPPED AND WOULD NOT RESET.  REMOVED AND REPLACED AIR DATA COMPUTER PER MM 34-12-01.  OPS CHECK GOOD, NEEDS PITOT STATIC CK.  A/C DOWNGRADED TO NOT CAT 2, CKA AND CKB W.  NOLTE 16114 PERFORM PITOT STATIC CHECK.  IAW MM 34-11, OPS CK NORMAL NOTE INITIAL ROOT CAUSE WET E & E COMPARTMENT SR 13661.
